# SDR AALA201806199010

- Difficulty date: June 8, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 261AG BETWEEN FR 64 TO FR 66, LBL Y254 TO RBL -Y254 AFT GALLEY AREA IN PASSENGER CABIN. REPLACED FLOOR PANEL 261AG PER SRM 53-02-00-300-011 AND IRM 9707, REVISION H.
